# SDR SWAA2025063086503

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 24,853 hours, 12,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] REMOVED ALL AFT FLASHLIGHTS REINSTALLED OPS CHECK GOOD REAPPLIED EMERGENCY SEAL REF AMM 25-64-00
